Quadratic Pen's Parade and the Computation of the Gini index
Stéphane Mussard,
Jules Sadefo Kamdem,
Françoise Seyte and
Michel Terraza
Cahiers de recherche from Departement d'économique de l'École de gestion à l'Université de Sherbrooke
Abstract:
Following Milanovic's (1997) paper [Economics Letters, vol. 56, p. 45-49], we propose a simple way to compute the Gini index when income y is a quadratic function of its rank among n individuals.
Keywords: Gini; Income inequality; Quadratic parade; Ranks. (search for similar items in EconPapers)
JEL-codes: C15 D31 D63 (search for similar items in EconPapers)
Pages: 7 pages
Date: 2010-06-09
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://gredi.recherche.usherbrooke.ca/wpapers/GREDI-1018.pdf First version, 2010 (application/pdf)
Related works:
Journal Article: QUADRATIC PEN'S PARADE AND THE COMPUTATION OF THE GINI INDEX (2011)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:shr:wpaper:10-18
Access Statistics for this paper
More papers in Cahiers de recherche from Departement d'économique de l'École de gestion à l'Université de Sherbrooke Contact information at EDIRC.
Bibliographic data for series maintained by Jean-François Rouillard ().